# SDR ABXA060320

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 71,166 hours, 34,372 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284F
- Part serial: 0703
- Condition: Defective
- Location: Lt Engine
- Part time: 9,889 hours, 4,647 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL COMING FROM E&E COMPARTMENT.  FOUND LEFT ENGINE GCU WITH STRONG BURNT SMELL AND NO GENERATOR PRESSURE LIGHT IN COCKPIT.  SWAPPED LEFT GCP AND APU GCP AS TROUBLESHOOTING.  NO SMOKE PRESENT.  APU ELECTRICAL FUNCTION INOPERATIVE.  REMOVED AND REPLACED APU GCU IAW B767 MM 24-22-02.  OPS CHECKED GOOD.
